# SDR HSYA2012112812

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N991FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0127
- Aircraft time: 2,150 hours, 2,556 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106500
- Part serial: 23900989
- Condition: Inoperative
- Part time: 2,150 hours, 2,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING PRE-FLIGHT, PRE-TAXI CHECKS THAT THE GNS-530W GPS/NAV/COM UNIT WAS INOPERATIVE AND THAT HE SMELLED A SMOKE ODOR.  ACFT WAS SHUTDOWN AND MX WAS NOTIFIED.  MX INSPECTED AND TROUBLESHOT SYS AND R & R GNS-530W GPS/NAV/COM UNIT WITH SERVICEABLE UNIT IAW FE G600 GNS 530W/430W GMA 347, CHAPTER 2.7.9 AND 4.2/4.3 AND 5.5.1 AND 5.5.3. GNS 530W UNIT SYS FUNCTIONAL AND OPS CHECKED GOOD.
